Table of Contents
Geometry
Volume 2013, Article ID 649168, 7 pages
http://dx.doi.org/10.1155/2013/649168
Research Article

On an R-Randers th-Root Space

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 21 October 2012; Revised 14 January 2013; Accepted 14 January 2013

Academic Editor: Matthew He

Copyright © 2013 P. N. Pandey and Shivalika Saxena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. N. Pandey and Shivalika Saxena, “On an R-Randers th-Root Space,” Geometry, vol. 2013, Article ID 649168, 7 pages, 2013. https://doi.org/10.1155/2013/649168.